# SDR 96ZZZX2971

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0507
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 08113508
- Condition: Corroded
- Location: Wing Attach
- Part time: 12,316 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NOTED LOWER FORWARD CARRY-THROUGH SPAR FITITNG EXFOLIATING DUE TO INTERGRANULAR CORROSION.
